MathSciNet Relay Station
MathSciNet bibliographic data
MR1629944 (99e:78032) 78A45 (35R30 78-08)
Litman, A.; Lesselier, D.; Santosa, F. Reconstruction of a two-dimensional binary obstacle by controlled evolution of a level-set. Inverse Problems 14 (1998), no. 3, 685–706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement